# SDR 20000613SH009

- Difficulty date: May 30, 2000
- Submitted: June 13, 2000
- Operation: Air carrier
- Aircraft: N17LK
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600037
- Engine: Pwa JT15D5
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: FHE2464
- Part serial: 900B1423
- Condition: Broken
- Location: Engine
- Part time: 143 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF THE IGNITER FOR A ROUTINE150-HOUR INSPECTION, THE CENTER ELECTRODE WAS FOUND RECESSED INTO THE IGNITER HOUSING ABOUT .50 INCH.  SUBMITTER STATED THIS IS THE SECOND SUCH PLUG FOUND DEFECTIVE IN FLEET.  THE IGNITER HAS BEEN RETURNED TO THE MANUFACTURER FOR EVALUATION.  (X)
